# SDR QXEA2019110400403

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 29,493 hours, 31,719 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 81152944101
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING DAM PLACARD MISSING FROM LOWER HANDLE ON TYPE II/III EMERGENCY EXIT. REMOVED FROM SERVICE. REPLACED DITCHING DAM HANDLE PLACARD WITH NEW FROM STOCK. AIRCRAFT RETURNED TO SERVICE.
